数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库  > 数学与统计学院  > 期刊论文
题名: DYNAMICS OF A NONLOCAL SIS EPIDEMIC MODEL WITH FREE BOUNDARY
作者: Cao, JF; Li, WT; Yang, FY
收录类别: SCIE
出版日期: 2017-03
刊名: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B
卷号: 22, 期号:1-2, 页码:247-266
出版者: AMER INST MATHEMATICAL SCIENCES-AIMS
出版地: SPRINGFIELD
英文摘要: This paper is concerned with the spreading or vanishing of a epidemic disease which is characterized by a diffusion SIS model with nonlocal incidence rate and double free boundaries. We get the full information about the sufficient conditions that ensure the disease spreading or vanishing, which exhibits a detailed description of the communicable mechanism of the disease. Our results imply that the nonlocal interaction may enhance the spread of the disease.
关键词: SIS model ; reaction-diffusion ; free boundary ; spreading-vanishing dichotomy ; nonlocal incidence rate
作者部门: [Cao, Jia-Feng ; Li, Wan-Tong ; Yang, Fei-Ying] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China
通讯作者: Cao, JF (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
学科分类: Mathematics
文章类型: Article
所属项目编号: NSF of China [11271172]
所属项目名称: 国家自然科学基金项目
项目资助者: NSFC
语种: 英语
DOI: 10.3934/dcdsb.2017013
ISSN号: 1531-3492
WOS记录号: WOS:000390100100002
IR记录号: WOS:000390100100002
第一机构:
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.lzu.edu.cn/handle/262010/189008
Appears in Collections:数学与统计学院_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Cao, JF,Li, WT,Yang, FY. DYNAMICS OF A NONLOCAL SIS EPIDEMIC MODEL WITH FREE BOUNDARY[J]. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,2017,22(1-2):247-266.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
 
Google Scholar
Similar articles in Google Scholar
[Cao, JF]'s Articles
[Li, WT]'s Articles
[Yang, FY]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Cao, JF]‘s Articles
[Li, WT]‘s Articles
[Yang, FY]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace